Author Topic: Sick Again Less Than Two Weeks After Jumping  (Read 285 times)

[Buddie]

Sick Again Less Than Two Weeks After Jumping
« on: June 03, 2022, 04:01:54 am »
So, Iím sick again and it hasnít even been two weeks after I jumped. I got covid in November, then sick again in January, March and now June. Someone said that it was the covid that has weakened my immune system but itís just too much of a coincidence that it usually coincides with me going down in dosage or jumping completely like I did the Monday before last. This is unbelievable. I really do hate benzos. I just needed to rant. Iíve been sick 4 times in less than a year. Iíve never gotten sick this much in my life.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sick Again Less Than Two Weeks After Jumping
« Reply #1 on: June 03, 2022, 02:46:54 pm »
Being sick on top of benzo withdrawal is miserable, feel free to vent anytime.  Some members say being sick actually pushes some of their symptoms into the background, have you noticed this? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sick Again Less Than Two Weeks After Jumping
« Reply #2 on: June 03, 2022, 02:49:05 pm »
Being sick on top of benzo withdrawal is miserable, feel free to vent anytime.  Some members say being sick actually pushes some of their symptoms into the background, have you noticed this?

Yes, the withdrawal symptoms are pretty mild almost unnoticeable but the cold symptoms are bothersome. I guess they bother me so much because it keeps happening. I hope that this is the last time this year. My withdrawal symptoms werenít really that bad after I jumped though. They flared up just like all the other times that I went down in dosage but nothing out of the norm for me or unmanageable has happened yet other than getting sick again. But I guess you can say that getting sick isnít out of the norm for me.
« Last Edit: June 03, 2022, 02:54:09 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.